# SDR USAA2012050700013

- Difficulty date: May 5, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 1,467 hours, 502 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 82497211022
- Part serial: 25404309
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 1,510 hours, 520 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLL OUT ENGINE 1 THRUST REVERSER SHOWED AMBER AND NO REVERSE THRUST WAS FELT ON ENGINE.  NO ECAM WARNINGS OR FAULTS.  ENGINE 1 THRUST REVERSER DEACTIVATED AND PLACED ON MEL.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE ELECTRONIC ENGINE CONTROL (EEC).
